# SDR DALA2021030501293

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 67,422 hours, 26,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7443008) DURING INSPECTION FOUND CABIN EMERGENCY LIGHT AT SEAT CD 4 FLOOR LIGHTING INOPERATIVE. FOUND DISCONNECTED WIRES ON CONNECTOR UNDER SEAT 4CD. RESECURED WIRES INTO CONNECTOR PER BOEING CHAP 20 SWPM, LIGHT OPS CK NORMAL.
